# SDR AALA20170918002

- Difficulty date: September 18, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 67,423 hours, 8,539 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 131W18961103
- Condition: Detached
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R4 DOOR ARM/DISARM LEVER FELL OFF.  RESECURED MODE SELECT HANDLE (LEVER) PER AMM 52-11-15.  OPERATIONAL CHECK GOOD.
